<< Previous Issue Kyungpook Mathematical Journal (Vol. 36, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 1—154
 Original Articles 
Perturbation Theory on $\zeta$-convex Space
Jong-Yeoul Park1, Jin-Mun Jeong2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 1—7
On the Ratio Set of Some Linear Sets of Positive Measure
D. K. Ganguly, M. Majumdar
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 9—12
On Certain Subclasses of $p$-valent Starlike Functions
J. Patel, S. Rout
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 13—27
On a Class of $p$-valent Functions with Negative and Missing Coefficients
J. Patel
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 29—40
On Uniformly Starlike Functions of Order $(\alpha, \beta)$
R. Parvatham1, Millicent Premabai2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 41—51
Some Integrals Involving Kamp\'{e} de F\'{e}riet's Series and I-function
Deepak Jain, Renu Jain
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 53—62
On Opial Type Inequalities in Three Independent Variables
Sh. Salem
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 63—72
On an Inverse Scattering Method for Solving Non-linear Equations in Non-homogeneous Media
A. A. Darwish
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 73—88
On Noetherian $\Gamma$-semigroup
T. K. Dutta, N. C. Adhikari
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 89—95
$\displaystyle{1/2}$ Cancellation Modules
Aorl G. Nnourvt
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 97—106
Semirings of Formal Series over Hypermonoids: Some Interesting Cases
Jonathan S. Golan
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 107—111
On Left Hereditary Radicals
H. France-Jackson1, G. A. P. Heyman2, T. L. Jenkins3
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 113—116
The Intersection of Two Cyclotomic Extensions of a Quadratic Field
Blair K. Spearman1, Kenneth S. Williams2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 117—124
Lower Radical by Upper Radical Construction
Yu-Lee Lee
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 125—127
Prime Ideals in Right Complement Bounded Rings
Hamed E. Abulkheir1, Gary F. Birkenmeier2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 129—141
Some forms of strongly $\mu$-functions, \newline $\mu \in \{\alpha-{\rm irresolute, open, closed}\}$
R. A. Mahmoud1, M. E. Abd El-Monsef2, A. A. Nasef2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 143—150
A Related Fixed Point Theorem on Three Metric Spaces
R. K. Jain1, H. K. Sahu1, Brian Fisher2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 1, 151—154

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd